SciELO - Scientific Electronic Library Online

vol.41 issue3Existence of coincidence points for Feng-Liu type multivalued contractions with a singlevalued mappingTwo-parameter generalization of bihyperbolic Jacobsthal numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


VENKATESWARLU, B.; REDDY, P. Thirupathi; INGLE, Rajkumar N.  and  SREELAKSHMI, S.. On a subclass of meromorphic functions with positive coefficients defined by rapid operator. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.553-568. ISSN 0716-0917.

In this paper, we introduce and study a new subclass of meromorphic univalent functions defined by Rapid operator. We obtain coefficient inequalities, extreme points, radius of starlikeness and convexity. Finally we obtain partial sums and neighborhood properties for the class ∑* p (γ,κ,μ,θ)

Keywords : meromorphic; extreme point; partial sums; neighborhood.

        · text in English     · English ( pdf )